Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Spondylotic and disc degenerative changes, mild disc bulge, pain from neck to arms and legs. Taking wysolone, voveran. Side effects?

hello dr, iam nandini 26 yr old . iam diagnosed with early spondylotic and disc degenerative changes with mild disc bulge with right paracentral disc protrusion at c3- c4 section. i was on medication for 1 month. i also wore soft cervical collar . iam having pain from my neck to both arms and legs. the pain shifts alternatively, ie one day its left side, the next day its right side. Now i have been prescribed wysolone 5 mg 3 times a day for 5 days, then reducing it to 2 times a day for 5 days and then once daily for 5 days. also 1 tab voveran sr100 for 15 days. iam taking wysolone for 1 day now and my pain is reduced, but iam worried of its side effects by taking it for the prescribed days.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.,
The T.wysolone is a potent steroid which can reduce non infective or sterile inflammation of the nerve root in radiculopathy and thatswhy your doctor would have prescribed the same and tapered it.The potential benefits do not overweigh the risks or side effects of this class of medicine.
You have to bear in mind that Wysolone causes Gastro intestinal problems such as Nausea/Vomitting/Peptic Ulcers/Osteoporosis/Cataract/Premature onset of Diabetes/Hypertension/Harmonal Imbalance in women/Menstrual Irregularities/
In addition to Wysolone ,you are taking Diclofenac which in turn increases the corrossive effects on Stomach.
Kindly avoid this Wysolone in future.
Please consult a Neurosurgeon/Spine Surgeon for all your needs.
Please Start a Soft Neck collar/Physiotherapy/Neck Extension Excercises and ultimately minimal access Neuro Endoscopic Surgery to Cure the disc lesions.
Wishing you a speedy recovery.,
Best regards,
Dr Lt Cdr ASN Bhushan.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor